# SDR AALA202502251010

- Difficulty date: February 24, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 67,509 hours, 28,571 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER FUSELAGE SKIN AROUND POTABLE WATER DRAIN AT BS 953, BETWEEN S26L AND S27L, AT LBL 8.5. ACCOMPLISHED DOUBLER REPAIR PER EA 362120 AND SRM 51-40-02 AND SRM 51-10-01.
